Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the variation of the definite integral


Author: N. J. Lennes
Journal: Bull. Amer. Math. Soc. 13 (1906), 10-20
DOI: https://doi.org/10.1090/S0002-9904-1906-01407-0
Correction: Bull. Amer. Math. Soc., Volume 13, Number 2 (1906), 87--87
MathSciNet review: 1558392
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1906-01407-0